On the multiple overlap function of the SK model
Carvalho Bezerra, Sérgio de (Université de Nancy I. Institut Élie Cartan)
Tindel, Samy (Université de Nancy I. Institut Élie Cartan)

Data: 2007
Resum: In this note, we prove an asymptotic expansion and a central limit theorem for the multiple overlap R1,. . . ,s of the SK model, defined for given N, s ≥ 1 by R1,. . . ,s = N−1 P i≤N σ 1 i . . . σs i. These results are obtained by a careful analysis of the terms appearing in the cavity derivation formula, as well as some graph induction procedures. Our method could hopefully be applied to other spin glasses models.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 51 n. 1 (2007) p. 163-199, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/218486
DOI: 10.5565/PUBLMAT_51107_08
DOI: 10.5565/218486

37 p, 316.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-03-29, darrera modificació el 2017-10-28

   Favorit i Compartir